Semiparametric analysis of zero-inflated count data

Lam, KF; Xue, HQ; Cheung, YB; (2006) Semiparametric analysis of zero-inflated count data. Biometrics, 62 (4). pp. 996-1003. ISSN 0006-341X DOI: https://doi.org/10.1111/j.1541-0420.2006.00575.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1541-0420.2006.00575.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar